[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Levaquin (antibiotic) or Combivent (Inhalator)


I have had a horrendous bout of bronchitis.  I went through a prescription of 
Zithromax and it has still hung on.  Three days ago felt so awful (I could 
hardly breathe-kinda like I had asthma) that called my doctor and he saw me.  
The chest xray was negative for pneumonia but he put me on Levaquin an 
antibiotic and Combivent an Inhalation Aerosol.  I am feeling much better but 
was wondering if either of these drugs could be causing my blood sugar to 
spike into the mid 300's.  To get them down in the 150 range, I have to take 
twice the amount of correction insulin to bring it down.  I am not use to 
this, normally my blood sugars are at the highest 150 and this is rare.  If 
yes, how long after taking one of these drugs will it take to take control of 
my sugars again.  My last dose of the antibiotic is due next Tuesday, from 
the way I feel I think I will be able to stop the Combivent in the next two 

I realize that this might also be from my body fighting the infection.

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml